# SDR AU970470

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 2722 · Rudder Actuator
- Part: Fitting
- Part number: A5547065020490
- Condition: Cracked
- Location: Rudder Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER ACTUATOR HINGE FITTING CRACKED ON OUTER FLANGE RADIUS AND INNER WEB
